Open Access
Translator Disclaimer
2013 Existence and Multiplicity of Nontrivial Solutions for a Class of Fourth-Order Elliptic Equations
Chun Li, Zeng-Qi Ou, Chun-Lei Tang
Abstr. Appl. Anal. 2013(SI42): 1-8 (2013). DOI: 10.1155/2013/597193

Abstract

Using the Fountain theorem and a version of the Local Linking theorem, we obtain some existence and multiplicity results for a class of fourth-order elliptic equations.

Citation

Download Citation

Chun Li. Zeng-Qi Ou. Chun-Lei Tang. "Existence and Multiplicity of Nontrivial Solutions for a Class of Fourth-Order Elliptic Equations." Abstr. Appl. Anal. 2013 (SI42) 1 - 8, 2013. https://doi.org/10.1155/2013/597193

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095151
MathSciNet: MR3139441
Digital Object Identifier: 10.1155/2013/597193

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top